Join the 'Menorrhagia' group to help and get support from people like you.
Related terms: Heavy Menstrual Bleeding
We found 24 questions associated with the 'Menorrhagia' topic.
Posted 23 Jan 2018 by • 1 answer
Posted 25 Aug 2017 by • 1 answer
... complained too much to my doctor so my question is what products have you found that work best for sudden gushes that may be super thick or almost watery? Different pads work differently, so I've resorted to wearing the always disposable panties everyday for two weeks a month and ...
Posted 24 Jun 2017 by • 0 answers
I find this so strange. During the day my period is light and barely any cramping. But has soon has night comes and I'm in bed it starts to get on the heavy side and passing clots(not big ones). I can feel it and it keeps me up worrying if I will have an accident. Has anyone ever aren't ...
Posted 16 May 2017 by • 1 answer
Last year I had a very long period that lasted around 2 months and I had heavy menstrual bleeding. I was prescribed Junel Fe to regulate my period. It's been working great but how long will I have to take it for? Will i always be dependent on birth control or can I stop anytime because my ...
Posted 5 Apr 2017 by • 0 answers
I've been on BC for the last 6 years. I was on gildess FE but it was recalled at the end of last year so I've been on blisovi FE since late December 2016. I had my gyno appointment about 2 months ago and my OBGYN told me that if I'm not trying to get pregnant(which I am definitely ...
Posted 25 Feb 2017 by • 1 answer
so I had the liletta inserted on January 20th. it did hurt like normal cramps and I had some cramping and bleeding for about 4 days after. but here's the weird part. I normally started my period on the 14th of February and all was good. a week later it was still heavy and I was started to get ...
Posted 14 Aug 2016 by • 0 answers
My pharmacist said they are discontinuing tranxemic acid 650 in the US. Has anyone else heard this?
Posted 8 Nov 2014 by • 1 answer
I am wondering if it can help you lose weight. I have never taken this medication, but it has been prescribed by my doctor and I want to get to know more about this medication.
Posted 13 Mar 2016 by • 2 answers
... for 3 years now. In 2015 I bleed constantly from June until after Thanksgiving. No anemia. Started bleeding again Christmas eve and continued to until February 1 of 2016, when my insurance finally kicked in and I saw an ob. Was put on Necon (birth control) until break through bleeding ...
Posted 13 Mar 2016 by • 0 answers
I am peri-menopausal and was bleeding heavily every day for over a month. My NP suggested taking 800mg Ibuprofen 3 times daily for 5 days and the bleeding slowed significantly (this is because Ibuprofen affects prostaglandins, separately from its effects on pain and inflammation). As soon as I ...
Bleeding Disorder - I can't afford Lysteda what do I do?? Yes I have insurance...it only covers 80$?
Posted 27 Jul 2014 by • 1 answer
I really don't know what to do, the doctor tells me I need to be on this medication. I have insurance but would still be paying 115$ a month!! Who can afford that?? I've done so much research my eyes are falling out!!! HELP!
Posted 5 Oct 2012 by • 1 answer
Is this normal? I have been on Natazia for about 5 months probably. I have not had one period on these pills, is that normal? I only have some spotting and pass tissue like material around my third week every pack. Why is this? I am wondering & hoping I am not alone. Also during the passing of ...
Has anyone been harmed by using lysteda? My dr gave Rx for it, but am afraid to try b/c of warnings?
Posted 10 Feb 2013 by • 2 answers
I have been having severe periods (serious pain, very heavy bleeding, and long lasting). They also are irregular, meaning I may stop for days and then start again with another long, heavy cycle. My doctor gave me Rx for Lysteda but I am afraid to start it after reading the educational info given by ...
Posted 1 Feb 2013 by • 2 answers
Iv been on and off tranexamic acid for 3years now.. And this week my heavy period has setteld a bit but I'm on the 7th day of bleeding now which has normally stopped. Heard a few people mention when they have taken it for some time in has made there periods last a few days longer?? Anyone ...
Posted 16 Apr 2013 by • 1 answer
My doctor switched me to Natazia, but didn't tell me that I should start it on the first day of the placebo of my previous pill (Tri-Nessa), so I took it on the last day of the placebo week. Will the pill still be effective and should I expect any side effects?